| Catalog Number |
260684 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, while using the bd gaspak¿ ez co2 gas generating pouch system, the customer observed that the indicator failed to change color within 4 hours for an unspecified number of patient samples.No patient impact, injury, or adverse health consequences were reported.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.